npp is causing depression what can i do?

Page 1 of 6 12345 ... LastLast
Results 1 to 15 of 77
  1. #1
    senior memeber


    Join Date
    Apr 2011
    Gender
    Male
    Location
    working out
    Posts
    1,845

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    64966281


    npp is causing depression what can i do?

    hey guys i been running 600mg aweek of test e and 300mg a week of npp been pinning m,w,f it is working great result wise mainly just using it for the joint help and it has been working .but now it is causing me to be sad and depressed.i am using a ai but i am not using caber because of the low dose i was using of npp.so my guestion is should i drop the dose even lower or add caber or just stop the npp all together.i only have about 900mg of npp left.but later i was going to switch the npp out with tren a.so what causes depression from npp and is there any thing that helps it.thanks

  2. #2
    Board Rep
    BOARD REP
    overburdened's Avatar


    Join Date
    Mar 2012
    Gender
    Male
    Location
    POLAND
    Posts
    1,339

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    47660934

    the caber should improve mood substantially as it is a dopamine agonist

  3. #3
    Moderator
    MODERATOR
    blergs.'s Avatar


    Join Date
    Jul 2010
    Gender
    Male
    Location
    E.U.
    Posts
    2,826

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    220425984


    or just drop the npp...
    [CENTER]
    An AWESOME Place for HARD CORE REAL Bodybuilding Supplements:


    Save an additional 15% with code: blergs15

  4. #4
    Board Rep
    BOARD REP
    overburdened's Avatar


    Join Date
    Mar 2012
    Gender
    Male
    Location
    POLAND
    Posts
    1,339

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    47660934

    Quote Originally Posted by blergs. View Post
    or just drop the npp...
    ^^^this too... but if you really NEED it for your joints, you could try a combo of lowering the dose and using caber

  5. #5
    Anabolic Whore
    ANIMALHAUS's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    PHILA.DELPH.I.A.
    Posts
    2,136

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    168536378


    Quote Originally Posted by blergs. View Post
    or just drop the npp...
    Bingo.
    Disclaimer: All information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. Everything posted is for entertainment purposes only. ANIMALHOUSE is presenting fictitious opinions and does in no way use, encourage, nor condone the use of any illegal substances or the use of legal substances in an illegal manner.

  6. #6
    Registered User
    tinyshrek's Avatar


    Join Date
    Aug 2011
    Gender
    Male
    Location
    united states
    Posts
    1,275

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    79618960


    Sounds like a mental issue and not gear related... I have said this many times if u r not mentally stable u shouldn't fuck wit gear it will fuck you up! Npp should never make u sad or depressed... Sorry

  7. #7
    Registered User
    tinyshrek's Avatar


    Join Date
    Aug 2011
    Gender
    Male
    Location
    united states
    Posts
    1,275

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    79618960


    Especially at 300mg ew...

  8. #8
    Swollen Member
    ELITE MEMBER
    SloppyJ's Avatar


    Join Date
    Nov 2010
    Gender
    Male
    Location
    US
    Posts
    7,134

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    566559152


    Never once heard of NPP causing depression. Quite the opposite actually.
    Like people about as much as they like me. Never found a way to say fuck you politely.

  9. #9
    Registered User
    Hate4TheWeak's Avatar


    Join Date
    Dec 2009
    Gender
    Male
    Location
    In a Van down by the river
    Posts
    457

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    48930609

    Oh you're going to have fun when you come off then.... Talk to your dr about it if it gets worse man

  10. #10
    Registered User
    hypo_glycemic's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    USA
    Age
    47
    Posts
    2,685

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    749675402


    Gear causes depression in (some) people, especially if you had a mental illness before gearz. I agree with Sloppy, I've ran NPP many times and wasn't affected with any sort of decrease in serotonin or
    nor-epinephrine decrease. If you are really manic I'd drop it immediately !





  11. #11
    senior memeber


    Join Date
    Apr 2011
    Gender
    Male
    Location
    working out
    Posts
    1,845

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    64966281


    no dude it is the npp everybody knows it can cuse that i should have just got caber i been in the game for over 20 years.i just tought with a low dose and with all my years exp i would be ok.where is the best place to get caber asap.thanks

  12. #12
    Swollen Member
    ELITE MEMBER
    SloppyJ's Avatar


    Join Date
    Nov 2010
    Gender
    Male
    Location
    US
    Posts
    7,134

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    566559152


    Only depression I've ever heard of is on PCT from 19-nors. Running gear SHOULD make you feel better. Not worse. But everyone is different. I don't have any anxiety problems or any other mental issues so I can only speak from what I've heard others talk about.
    Like people about as much as they like me. Never found a way to say fuck you politely.

  13. #13
    senior memeber


    Join Date
    Apr 2011
    Gender
    Male
    Location
    working out
    Posts
    1,845

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    64966281


    yea i all ways feel great god like while on it is just the npp 19 nor it is common with those deca,npp,tren.that is where caber comes in.wonder what the lowest dose i could run and still get the benfits 100-200mg a week or would that just be a waste.i hate to waste what i have left which is a 10ml vila 100mg per ml.may just run the lowest dose i can get away with until i can get some caber in.could someone pm the best place to get some caber asap.i think that will take care of it i am fine really i know how to deal with sides when they come up this is about my 5 or 6 cycle.

  14. #14
    Registered User
    Hate4TheWeak's Avatar


    Join Date
    Dec 2009
    Gender
    Male
    Location
    In a Van down by the river
    Posts
    457

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    48930609

    Well I have anxiety pretty bad and gear def seems to make it worse but only for the first few weeks while I'm adjusting to it and then of course it's the normal bs when coming off as far as depression and whatnot. The stronger the AAS used, dose duration etc etc making the recovery and thus the feeling down or depressed hang around longer.
    I do notice that the more androgenic drugs make the anxiety much worse. For instance tren makes me a nervous wreck so does SD, so for sure certain drugs can exacerbate things, though this is the first time I have read anything posted about nandrolone while "on".

  15. #15
    Board Rep
    BOARD REP
    overburdened's Avatar


    Join Date
    Mar 2012
    Gender
    Male
    Location
    POLAND
    Posts
    1,339

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    47660934

    Quote Originally Posted by BIGBEN2011 View Post
    yea i all ways feel great god like while on it is just the npp 19 nor it is common with those deca,npp,tren.that is where caber comes in.wonder what the lowest dose i could run and still get the benfits 100-200mg a week or would that just be a waste.i hate to waste what i have left which is a 10ml vila 100mg per ml.may just run the lowest dose i can get away with until i can get some caber in.could someone pm the best place to get some caber asap.i think that will take care of it i am fine really i know how to deal with sides when they come up this is about my 5 or 6 cycle.
    what kind of joint issues do you have?

Similar Threads

  1. PCT depression
    By shearerr in forum Anabolic Zone
    Replies: 10
    Last Post: 02-19-2012, 09:24 PM
  2. depression
    By Swolen22 in forum Anabolic Zone
    Replies: 21
    Last Post: 12-19-2011, 10:16 AM
  3. What could be causing this??????!!!!!!
    By foggia in forum Supplements
    Replies: 4
    Last Post: 10-02-2008, 12:22 AM
  4. M1T causing insomnia?
    By TheRoyalOne in forum Supplements
    Replies: 5
    Last Post: 07-09-2004, 12:20 PM
  5. Soy causing Gynecomastia in Men?
    By TheGreatSatan in forum Diet & Nutrition
    Replies: 2
    Last Post: 10-19-2003, 03:13 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2001-2017 IronMag® Bodybuilding Forums